# SDR SWAA022199

- Difficulty date: September 21, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,059 hours, 55,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 4L, BS 300 AND BS 420.  REPAIRED SKIN PER SRM.
